| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A physician reported that during the intraocular lens (iol) implant procedure the plunger incorrectly positioned the lens, which led to entrapment and deformation of the iol in the narrow part of the cartridge.The lens did not exit the cartridge.The procedure completed in the same day with another lens.There was no patient involvement and impact to the patient.